Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Characterizations of W-type spaces


Authors: J. J. Betancor and L. Rodríguez-Mesa
Journal: Proc. Amer. Math. Soc. 126 (1998), 1371-1379
MSC (1991): Primary 46F12
DOI: https://doi.org/10.1090/S0002-9939-98-04219-1
MathSciNet review: 1443815
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain new characterizations of certain spaces of W-type.


References [Enhancements On Off] (What's this?)

  • 1. S.J.L. van Eijndhoven and J. de Graaf, Some results on Hankel invariant distribution spaces, Proc. Kon. Ned. Akad. van Wetensch., A 86 (1983), 77-87. MR 84e:46037
  • 2. S.J.L. van Eijndhoven and M.J. Kerkhof, The Hankel transformation and spaces of type W, Reports on Applied and Numerical Analysis, Departament of Mathematics and Computing Science, Eindhoven University of Technology, 1988.
  • 3. I.M. Gelfand and G.E. Shilov, Generalized functions, Vol. 2, Academic Press, New York, 1967. MR 37:5693
  • 4. -, Generalized functions, Vol. 3, Academic Press, New York, 1967. MR 36:507
  • 5. B.L. Gurevich, Nouveaux espaces de fonctions fondamentales et généralisés et le problemé de Cauchy pour des systems d'équations aux différences finis, D.A.N. SSSR, 99 (1954), 893-896; 108 (1956), 1001-1003. (Russian) MR 16:720b; MR 18:216e
  • 6. R.S. Pathak, On Hankel transformable spaces and a Cauchy problem, Can. J. Math., XXXVII(1) (1985), 84-106. MR 86d:46037
  • 7. R.S. Pathak and S.K. Upadhyay, $W^p$-spaces and Fourier transform, Proc. Amer. Math. Soc., 121(3) (1994), 733-738. MR 94i:46051
  • 8. G.N. Watson, A treatise on the theory of Bessel functions, Cambridge University Press, Cambridge, 1956. MR 6:64a (1944 ed.)
  • 9. A.H. Zemanian, Generalized integral transformations, Interscience Publishers, New York, 1968. MR 54:10991

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46F12

Retrieve articles in all journals with MSC (1991): 46F12


Additional Information

J. J. Betancor
Affiliation: Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna, Tenerife, Canary Islands, Spain
Email: jbetanco@ull.es

L. Rodríguez-Mesa
Affiliation: Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna, Tenerife, Canary Islands, Spain
Email: lrguez@ull.es

DOI: https://doi.org/10.1090/S0002-9939-98-04219-1
Keywords: W-spaces, Hankel transformation, Bessel
Received by editor(s): February 27, 1996
Received by editor(s) in revised form: October 14, 1996
Additional Notes: Partially supported by DGICYT Grant PB 94-0591 (Spain).
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society